MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HS1 (W B) ONSITE DEFIB, US ENGLISH,EXCHG; AED

PHILIPS NORTH AMERICA LLC HS1 (W B) ONSITE DEFIB, US ENGLISH,EXCHG; AED
Model Number M5066A
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips the customer stated that he received that aed but it triple chirps as soon as the battery is inserted.

Brand Name
HS1 (W B) ONSITE DEFIB, US ENGLISH,EXCHG
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key16979224
Report Number3030677-2023-02102
Device Sequence Number6443104
Product Code MKJ
UDI-Device Identifier00884838023840
UDI-Public00884838023840
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM5066A
Device Catalogue Number453564592771
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer05/24/2023
06/29/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date05/25/2023
07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown